MathSciNet Relay Station
MathSciNet bibliographic data
MR3661 (2,251b) 10.0X
Sugar, Alvin On a result of Hua for cubic polynomials. Bull. Amer. Math. Soc. 47, (1941). 164–165.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement